# SDR ASOA201101373

- Difficulty date: July 24, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 22,173 hours, 19,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A TRIPPED INTO GALLEY SERVICE DOOR, KNOCKING OFF EXIT SIGN.  SIGN FELL AND CRACKED, WILL NOT STAY IN PLACE. (LIGHT LENS/ COVERS (INCLUDING EMERGENCY LIGHT) (INCLUDING EMERGENCY LIGHT) )   R & R  EMER EXIT SIGN  LENS COVER,  CHECKS GOODS.  AMM 33-51-13.  DEFER CLEARED, MX NOTIFIED. (CLOSED)
